# SDR IPXA2020062456951

- Difficulty date: June 24, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 21,976 hours, 13,748 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: A5796000000751
- Part serial: FH1233
- Condition: Broken
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV,  RIGHT WING INBD FLAP, INBD ROLLER PLATE WAS BROKEN IN TWO PLACES3  REMOVED AND REPLACED FLAP.
